- Hacettepe Journal of Mathematics and Statistics
- Volume:43 Issue:3
- Some subclasses of meromorphic multivalent functions involving a generalized differential operator
Some subclasses of meromorphic multivalent functions involving a generalized differential operator
Authors : Yong SUN, Yue-ping JİANG, Zhi-hong LİU
Pages : 435-449
View : 16 | Download : 4
Publication Date : 2014-06-01
Article Type : Research Paper
Abstract :Making use of a generalized differential operator which is defined by means of the Hadamard product, we introduce some new subclasses of meromorphic p-valent functions and investigate their inclusion relationships, integral preserving and convolution properties. The results presented here would provide extensions of those given in earlier works. Several other new results are also obtained.Keywords : Meromorphic functions, multivalent functions, Hadamard product or convolution, , subordination between analytic functions, generalized differential operator